Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 11 found articles
 
 
  The number of simple modules of a cellular algebra
 
 
Title: The number of simple modules of a cellular algebra
Author: Li, Weixia
Xi, Changchang
Appeared in: Science in China. Series A, Mathematics, physics, astronomy
Paging: Volume 48 () nr. 6 pages 735-745
Year: 2008-08-05
Contents:
Publisher: Science in China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands